# SDR AALA20121001005

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 101,608 hours, 16,449 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 11 SLAT TRAILING EDGE WEDGE INBOARD CORNER DELAMINATED.  ACCOMPLISHED METAL BOND REPAIR PER SRM 51-70-10.
